# SDR AALA202108276713

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 58,439 hours, 34,435 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulted
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: TAKEOFF CONFIGURATION WARNING DURING TAKEOFF FOR PARKING BRAKE WHEN THROTTLES ARE ADVANCED. MAINTENANCE RESET AND ACCOMPLISHED A BITE CHECK OF BOTH BRAKE STEERING CONTROL UNITS (BSCU WITH NO FAULTS NOTED.
